# SDR DHL2003604672

- Difficulty date: June 25, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB AILERON LWR SURFACE WITH INTERIM REPAIR BETWEEN STA.XA441.000 AND XA.502.000.  PERFORMED MAJOR REPAIR IAW EODHL-030569, ED-3399. REMOVED FASTENERS AND DAMAGED SKIN SEGMENT INCLUDING INTERIM REPAIR IAW SRM 51-1-21 PG.1. FABRICATED NEW SKIN SEGMENT (2024-T3 AL0.050) AND SPLICE STRAP (2024-T3 AL0.050) IAW EODHL-030569, ED-3399. CLEANED, TREATED, AND PRIMED AREA AND INNER SIDE OF SKIN SEGMENT AND SPLICE STRAP IAW SRM 51-1-8B. APPLIED (PRC) SEALANT TIO FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED NEW SKIN SEGMENT AND SPLICE STRAP WITH NEW FASTENERS IAW EODHL-030569, ED-3399, SRM 51-1-21 PG.1. REFER TO N/R 2199 FOR WEIGHT AND BALANCE. FOR REMOVAL AND REINSTALLATION SEE J/C 8-27-11-020
